# SDR TWAA0002401

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING WAS INOPERATIVE FROM ROW 9 TO THE AFT CABIN.  REPLACED FEEDER CABLE (P/N 5854-1) AND FLEX CABLE (P/N 5853-1).  CHECK-C 1-14-00 STL.
